# SDR HEEA0011454

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102LU
- Make and model: Hughes 269C
- Aircraft serial: S1548
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Idler Pulley
- Part number: 269A5582
- Condition: Grooved
- Location: M/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLER PULLEY GROOVED BEARING SHAFT.
